Research Repository

Exponential Stability Analysis for Neural Networks With Time-Varying Delay

Wu, Min, Liu, Fang, Shi, Peng, He, Yong and Yokoyama, Ryuichi (2008) Exponential Stability Analysis for Neural Networks With Time-Varying Delay. IEEE Transactions on Systems, Man and Cybernetics - Part B: Cybernetics, 38 (4). pp. 1152-1156. ISSN 1083-4419

Full text for this resource is not available from the Research Repository.


This correspondence paper focuses on the problem of exponential stability for neural networks with a time-varying delay. The relationship among the time-varying delay, its upper bound, and their difference is taken into account. As a result, an improved linear-matrix-inequality-based delay-dependent exponential stability criterion is obtained without ignoring any terms in the derivative of Lyapunov-Krasovskii functional. Two numerical examples are given to demonstrate its effectiveness.

Item Type: Article
Uncontrolled Keywords: ResPubID18743, Lyapunov methods, delays, linear matrix inequalities, neural nets, stability criteria, time-varying systems
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 23 Apr 2012 04:08
Last Modified: 15 Dec 2014 23:09
ePrint Statistics: View download statistics for this item
Citations in Scopus: 85 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar